On the Nonboundability of Total Effective Operators

Author: Thomas Zeugmann

Source: Zeitschrift für mathematische Logik und Grundlagen der Mathematik 30, Issues 9–11, 1984, 169–172.

Abstract. In this paper we attempt to analyze, in some more detail, the difference between total effective operators and general recursive operators. In response to a question stated by Helm (1971) it shown that in general total effective operators are not boundable, even in a very weak sense.

©Copyright 1984 Deutscher Verlag der Wissenschaften.